MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER; ELECTRODE, PACEMAKER, TEMPORARY

BIOSENSE WEBSTER INC WEBSTER; ELECTRODE, PACEMAKER, TEMPORARY
Catalog Number F6QF252RT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an atrial tachycardia ablation procedure with a webster and the patient experienced pericardial effusion that required pericardiocentesis and drain placement.It was reported that during an atrial tachycardia case, a pericardial effusion was noticed.The physician noticed when going transseptal that the intracardiac echocardiography (ice) images didn¿t look the way they should.This caused them to notice the drop in blood pressure so they checked for any complications.No ablation had been completed when the injury occurred.The pericardial effusion was confirmed by ice.The medical intervention provided was a pericardiocentesis.The patient fully recovered, however, required extended hospitalization (patient had to spend 2 nights in the hospital waiting for the drain to be removed and watching to make sure she was completely recovered).The physician believed the rv was perforated using the quad catheter during the transseptal puncture because the effusion was bigger on the right side of the heart.
 
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).

Brand Name
WEBSTER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20447496
Report Number2029046-2024-03397
Device Sequence Number15231472
Product Code LDF
UDI-Device Identifier10846835008012
UDI-Public10846835008012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K892265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberF6QF252RT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR DECAN,11P,D,2.4MMLE,282MM,; BAYLIS VERSACROSS SHEATH AND WIRE; SOUNDSTAR ECO SMS 8F CATHETER; UNK_NGEN RF GENERATOR
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite